Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 117, NWS Nashville, TN

September 24, 2021Hickman County, Humphreys County, Perry County, Tennessee

NWS Nashville, TN issued this river flood advisory at Sep 24, 2021, 7:22 PM CDT for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Sep 24, 2021, 7:22 PM CDT (00:22 UTC)
Expired
Sep 26, 2021, 1:00 AM CDT
In force
30 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Hickman County, TN, Humphreys County, TN, Perry County, TN

The radar

The Ft Campbell radar (KHPX), 100 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Duck River near Hurricane Mills (HMLT1). The gauge peaked at 21.40 ft at Sep 23, 2021, 7:00 PM CDT.

actionminormoderate1015202509/2409/2509/2609/27
Action stage
16 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03603000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

983 
WGUS84 KOHX 250022 RRA
FLSOHX

Flood Advisory
National Weather Service Nashville TN
722 PM CDT Fri Sep 24 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Duck River Near Hurricane Mills affecting Perry, Humphreys and 
  Hickman Counties.

Additional information is available at www.weather.gov.


TNC081-085-135-260000-
/O.NEW.KOHX.FL.Y.0117.210925T0022Z-210926T0600Z/
/HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
722 PM CDT Fri Sep 24 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Duck River Near Hurricane Mills.
* From this evening to early Sunday morning.
* At 7:00 PM CDT Friday the stage was 20.0 feet and falling.
* Action stage is 16.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to continue falling and get below 
  action stage Saturday night.
* Impact...At 20.0 feet, Agricultural land, other low lying areas, 
  and access points along the river from Bucksnort to Taylortown, 
  Cedar Grove, and to Bakerville Rd begin to flood. Portions of 
  Tumbling Creek Rd east of Highway 13 begin to flood.


&&

LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776

$$

Barnwell
1 follow-up statement
821 
WGUS84 KOHX 251514
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1014 AM CDT Sat Sep 25 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Duck River Near Hurricane Mills affecting Humphreys County.

TNC085-251615-
/O.CAN.KOHX.FL.Y.0117.000000T0000Z-210925T1514Z/
/HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1014 AM CDT Sat Sep 25 2021

...The Flood Advisory for the Duck River Near Hurricane Mills has 
been cancelled...

The Flood Advisory is cancelled for
  the Duck River Near Hurricane Mills.
* At 9:00 AM CDT Saturday the stage was 15.4 feet and falling.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to fall to 3.1 feet Thursday 
  morning.


&&

LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776

$$

FB

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Sep 24, 6:13 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Sep 24, 6:13 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
613 PM CDT Fri Sep 24 2021

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Broke out late afternoon period in zone forecast product to
emphasize sky cover transition late afternoon hours into tonight.
Diligently investigated per preferred blended model consensus
solution any possiblity of potential rainfall across mid state
region through next Friday afternoon. There continues to be none.
Some passing cloudiness as day progresses on Saturday noted due to
passage from the northwest of a weak surface cold front and upper
level trough. As mid portion of next work week progresses, deep
upper level troughing will develop across locations approaching
Atlantic Seaboard. Latest ECMWF solution retrogrades an upper
level low from New England Region southwestward into central South
Carolina by around sunrise on Saturday morning. Latest GFS
solution shows no such thing. Even if latest ECMWF solution panned
out, there are no indications presently of any potential rainfall
impacts to mid state region. So to sum it up, generally mostly
clear skies should prevail through next Friday afternoon as quasi
surface ridging influences and a dry northwesterly flow pattern
aloft prevail. A warming trend in temperatures is expected as
weekend into next work week progresses. Highs by mid portion of
next work week are expected to be seasonally warm in low to mid
80s, upper 70s to around 80 Cumberland Plateau Region. Mild
overnight lows generally upper 50s to lower 60s will prevail also.

&&

.AVIATION...
00Z TAF DISCUSSION.

Fog will again be possible overnight, especially at KCSV. Slight
chance for showers in the morning at KCKV, but not enough
confidence for mention other than VCSH. Otherwise expecting VFR
conditions with light winds overnight, becoming SW around 5 to 10
knots during the day Saturday.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......JB Wright
AVIATION........Barnwell
Hazardous weather outlook, Sep 24, 1:54 AM CDT, 17 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
154 AM CDT Fri Sep 24 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-251030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
154 AM CDT Fri Sep 24 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

07

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.